# SDR SIMA200808701

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,156 hours, 20,199 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455503
- Part serial: 0589
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4501 CREW REPORTED WHILE ON CLIMB-OUT LANDING/LEVER DISAGREE ON EICAS.  GEAR WILL NOT RETRACT.  CYCLED GEAR LEVER AND CONFIRMED 3 GREEN DOWN LIGHT.  RETURN TO ORD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR SELECTOR LEVER IAW EMB AMM TASK 32-32-02-000-800A AIRCRAFT RETURNED TO SERVICE.
